| Catalog Number |
HAR1120 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, this was an open transverse colon case with severe adhesions and was a difficult case.At this time the blade damage was noticed, the blade had already broken and was missing, so a replacement device was used.An x-ray was taken postoperatively, but the blade was not found in the body.Therefore, it was determined that the blade had broken and been lost outside the body.The nurse in charge speculated that the blade may have developed a crack due to contact with the assistant during deep surgical manipulation.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/24/2026.D4 batch#: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.